# SDR 2006UALA02169

- Difficulty date: November 12, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 47,434 hours, 32,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 492 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT AFT FRAME HAS 3 EACH CRACKS AT BS 492 NEAR STR S24R.  MAJOR REPAIR: TRIMMED OUT DAMAGE. FABRICATED AND INSTALLED NESTED ANGLE REPAIR. REFERENCE AAR EA I060503 AND UA-EVA-60687.
